Archives

Shape preserving approximation by complex polynomials in the unit disk
by Sorin G. Gal  

Vol. 3 No. 2 (2008) P.323~P.337

ABSTRACT

The purpose of this paper is to obtain new results concerning the preservation of some properties in Geometric Function Theory, in approximation of analytic functions by polynomials, with best approximation types of rates. In addition, the approximating polynomials satisfy some interpolation conditions too.


KEYWORDS
Shape preserving approximation, interpolation, complex polynomials, best approximation rate

MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 30E10, 30C45, 41A25

MILESTONES

Received: 2006-07-31
Revised : 2007-04-24
Accepted: 2007-04-25


Download Full Content